# SDR USAA990561

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Bs 663.75
- Part time: 38,169 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK, FOUND 1.5 INCH CRACK AND .400 INCH CRACK JUST AFT OF STATION 663.75 BL 32 IN PRESSURE FLOOR PANEL.  INSTALLED DOUBLER, FILLER AND ANGLE STIFFENER PER EA 64667.  (M)
